1. S. Pastukhova, the author, “Improved resolvent 𝐿²-approximations in homogenization of fourth order operators”, St. Petersburg Math. J., 34:4 (2023), 611  crossref  mathscinet  zmath
  2. Yu.M. Meshkova, “Variations on the theme of the Trotter-Kato theorem for homogenization of periodic hyperbolic systems”, Russ. J. Math. Phys., 30:4 (2023), 561  crossref  mathscinet
  3. Denis Ivanovich Borisov, Dmitry Mikhailovich Polyakov, “Resolvent Convergence for Differential–Difference Operators with Small Variable Translations”, Mathematics, 11:20 (2023), 4260  crossref
  4. D.I. Borisov, “Homogenization for operators with arbitrary perturbations in coefficients”, Journal of Differential Equations, 369 (2023), 41  crossref  mathscinet  zmath
  5. Éric Cancès, Louis Garrigue, David Gontier, “Second-Order Homogenization of Periodic Schrödinger Operators with Highly Oscillating Potentials”, SIAM J. Math. Anal., 55:3 (2023), 2288  crossref  mathscinet
  6. S. E. Pastukhova, “Homogenization Estimates for Parabolic Equations with Correctors”, J Math Sci, 276:1 (2023), 137  crossref  mathscinet
  7. A. A. Miloslova, T. A. Suslina, “Homogenization of the Higher-Order Parabolic Equations with Periodic Coefficients”, J Math Sci, 277:6 (2023), 959  crossref  mathscinet
  8. V. A. Sloushch, T. A. Suslina, “Operator estimates for homogenization of higher-order elliptic operators with periodic coefficients”, St. Petersburg Math. J., 35:2 (2024), 327–375  mathnet  crossref
  9. D. I. Borisov, A. I. Mukhametrakhimova, “Uniform convergence for problems with perforation alogn a given manifold and with a nonlinear Robin condition on the boundaries of cavities”, St. Petersburg Math. J., 35:4 (2024), 611–652  mathnet  crossref
  10. A. Piatnitski, V. Sloushch, T. Suslina, E. Zhizhina, “On operator estimates in homogenization of nonlocal operators of convolution type”, Journal of Differential Equations, 352 (2023), 153  crossref
  11. Senik N.N., “Homogenization For Locally Periodic Elliptic Operators”, J. Math. Anal. Appl., 505:2 (2022), 125581  crossref  mathscinet  isi
  12. Dorodnyi M.A., Suslina T.A., “Homogenization of a Non-Stationary Periodic Maxwell System in the Case of Constant Permeability”, J. Differ. Equ., 307 (2022), 348–388  crossref  mathscinet  isi
  13. Akhmatova A.R. Aksenova E.S. Sloushch V.A. Suslina T.A., “Homogenization of the Parabolic Equation With Periodic Coefficients At the Edge of a Spectral Gap”, Complex Var. Elliptic Equ., 67:3 (2022), 523–555  crossref  mathscinet  isi
  14. T. A. Suslina, “Homogenization of the Schrödinger-type equations: operator estimates with correctors”, Funct. Anal. Appl., 56:3 (2022), 229–234  mathnet  crossref  crossref
  15. S. E. Pastukhova, “Improved resolvent approximations in homogenization of second order operators with periodic coefficients”, Funct. Anal. Appl., 56:4 (2022), 310–319  mathnet  crossref  crossref
  16. A. A. Mishulovich, “Usrednenie mnogomernykh parabolicheskikh uravnenii s periodicheskimi koeffitsientami na krayu vnutrennei lakuny”, Matematicheskie voprosy teorii rasprostraneniya voln. 52, Zap. nauchn. sem. POMI, 516, POMI, SPb., 2022, 135–175  mathnet  mathscinet
  17. A. A. Mishulovich, V. A. Slousch, T. A. Suslina, “Usrednenie odnomernogo periodicheskogo ellipticheskogo operatora na krayu spektralnoi lakuny: operatornye otsenki v energeticheskoi norme”, Kraevye zadachi matematicheskoi fiziki i smezhnye voprosy teorii funktsii. 50, Zap. nauchn. sem. POMI, 519, POMI, SPb., 2022, 114–151  mathnet  mathscinet
  18. A. B. Antonevich, T. G. Shagova, “Multiplication of Distributions and Algebras of Mnemofunctions”, J Math Sci, 265:2 (2022), 147  crossref
  19. S. E. Pastukhova, “Approximations of Resolvents of Second Order Elliptic Operators with Periodic Coefficients”, J Math Sci, 267:3 (2022), 382  crossref
  20. D. I. Borisov, “Norm Resolvent Convergence of Elliptic Operators in Domains with Thin Spikes”, J Math Sci, 261:3 (2022), 366  crossref
Previous
1
2
3
4
5
Next